Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Worried I'm getting worse
    avatar
    Smrfk posted:
    I am 37 years old, and have had MDD my whole life. I have been taking meds for ten years (my parents wouldn't medicate me, and it took that long for me to get my own insurance), and gone through your typical stages of having Prozac not work anymore, upping the dosage, switching meds, etc. etc. I'm now on Lexapro, which I like mostly. I am also on Topamax, because my psychiatrist said he was worried about my weight and it can make you eat less, plus I told him I have anger issues and he seemed to think its mood stabilizing would help with that. I also have a script for Valium if I get too excited - I have major rage issues that I can't control sometimes. All this is known about me - but here's the thing. I never told my doctor - because I'm ashamed - but I have kleptomania. I steal things and don't even remember doing it. I also have had a few dissociative episodes when I get very stressed out - not feeling like my life is my own, that kind of thing. I have a history of self-medicating with drugs and heavy drinking, but the Topamax made alcohol taste bad for a while, so I quit drinking as much. Now it's worn off and I have been going off the wagon and doing impulsive things, especially sexually. I have never once thought of hurting myself, but I am concerned - does is sound like I might have more than just depression? I know I have a problem with abusing alcohol, but I am usually in control of it. Or should I try different meds again? Is uncontrollable rage a symptom of MDD or is that something else? Thanks for any help anyone can give me.
    Reply


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.